# SDR DALA2016033002452

- Difficulty date: April 6, 2012
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 37,263 hours, 19,346 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED-2" X 4" APPROXIMATELY 2 FT AFT OF R-1 DOOR AT FLOOR LINE.  CUTOUT DAMAGE 1.2" X 3.3".  FABRICATED 1EA DOUBLER OF 0.063", 2024T3 AND FILLER OF 0.056, 2024T3.  INSTALLED REPAIR PARTS AT FRAME.
